# SDR FDEA200904301484

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR DECK WEB FLANGE UPPER SURFACE HAS CORROSION STA 1681, BL0 - RBL58.  REMOVED CORROSION, IAW SRM 51-10-02.  FABRICATED DOUBLER REPAIR IAW SRM 53-60-51.  INSTALLED DOUBLER REPAIR STA 1681, RBL30-RBL53, IAW SRM 53-60-51.  REPAIR 2, CATEGORY A, MAJOR REPAIR.
